Effective mass Schrodinger equation for exactly solvable class of one-dimensional potentials


Creative Commons License

Aktas M., Sever R.

JOURNAL OF MATHEMATICAL CHEMISTRY, vol.43, no.1, pp.92-100, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 43 Issue: 1
  • Publication Date: 2008
  • Doi Number: 10.1007/s10910-006-9181-y
  • Title of Journal : JOURNAL OF MATHEMATICAL CHEMISTRY
  • Page Numbers: pp.92-100
  • Keywords: position-dependent mass, point canonical transformation, effective mass Schrodinger equation, Morse potential, Poschl-Teller potential, Hulthen potential, DEPENDENT EFFECTIVE-MASS, SUPERSYMMETRIC QUANTUM-MECHANICS, SYSTEMS, GENERATION, INVARIANCE, ALGEBRAS, SPACES

Abstract

We deal with the exact solutions of Schrodinger equation characterized by position-dependent effective mass via point canonical transformations. The Morse, Poschl-Teller, and Hulthen type potentials are considered, respectively. With the choice of position-dependent mass forms, exactly solvable target potentials are constructed. Their energy of the bound states and corresponding wavefunctions are determined exactly.